# SDR CALA2024090402380

- Difficulty date: August 15, 2024
- Submitted: September 4, 2024
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 86,642 hours, 17,461 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 146T32502
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO STA 1564 RBL 2" DOME NUT AREA CORROSION FOUND.   FUSELAGE STA 1564 TO STA 1582 BETWEEN STR 38L AND STR 38R NUT PLATE DOUBLER REPLACED AS PER SRM 51-10-02 AND INSTALLED AS PER SRM 51-40-02.
